# SDR AALA201707289023

- Difficulty date: July 27, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N863NN
- Make and model: Boeing 737823
- Aircraft serial: 30903
- Aircraft time: 21,647 hours, 8,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LENS WAS KNOCKED OFF THE EMERGENCY LIGHT  ON THE LEFT SIDE JUST AFT OF FWD GALLEY.  R & R THE LIGHT ASSY IAW AMM 33-51-14.
